Rathnew Pharmacy Logo

panadol actifast soluble 12 rathnew pharmacy wicklow pain headache migraine

Panadol ActiFast Tablets 500mg 20s

Paracetamol

What are they for?

Panadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
Suitable for: Headache, rheumatic pain, muscular ache/pain, toothache, period pain, cold, flu symptoms.

6.50

SKU: 60000000119706 Categories: , , ,

Product Description

Usage Description

Please read the enclosed leaflet carefully before taking these tablets. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: Give 1 tablet every 4 to 6 hours as required. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours. Do not give to children for longer than three days without consulting a doctor. Not suitable for children
under 12 years of age. For professional advice on medicines, consult your pharmacist.

Ingredients List
Each Panadol Actifast Film-Coated Tablet contains the Active Ingredient Paracetamol 500mg, Sodium content 176 mg per tablet.

Essential Information Warnings
Keep out of the sight and reach of children. Contains paracetamol. Do not take: if you are allergic to paracetamol or any of the other ingredients. Do not exceed the stated dose. Do not take with other products containing paracetamol. Consult your doctor: Before taking this medicine if you have liver or kidney disease, or are on a low sodium diet. If headaches become persistent, see your doctor. If symptoms persist, consult your doctor. Prolonged use without medical supervision may be harmful.

Important: This product should only be used when clearly necessary. Immediate medical advice should be sought in the event of overdosage even if you feel well.

Age Limitation
12

Storage Information
Do not store above 25°C

0
    0
    Your Cart
    Your cart is empty